# SDR USAA2011102800011

- Difficulty date: October 27, 2011
- Submitted: October 28, 2011
- Operation: Air carrier
- Aircraft: N278AY
- Make and model: Airbus A330-323
- Aircraft serial: 388
- Aircraft time: 50,203 hours, 6,971 cycles
- System (JASC): 5240 · Service Doors
- Part: Door Frame
- Part number: F5217064220100
- Condition: Cracked
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CRACK ON R4 DOOR LOWER CORNER FRAME ASSEMBLY DOOR BEAM NR 8 AT FR75A.  REPLACED LOWER CORNER FRAME ASSEMBLY IAW A330 SRM 51-42-11.
